1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2017 »
    Dismiss Notice
  3. Guest, Royal Holloway, University of London are conducting a study to understand how people with diabetes create and share knowledge online. Get involved here »
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Tinternus and diabetic medication's.

Discussion in 'Other Health Conditions and Diabetes' started by Billy7764, Oct 26, 2017.

  1. Billy7764

    Billy7764 Type 2 · Well-Known Member

    Messages:
    77
    Likes Received:
    109
    Trophy Points:
    33
    Do any of the members suffer from tinternus related to your meds?

    I am on Metformin, statin, and 3 high blood pressure tablets. I have been suffering from tinternus ever since I was diagnosed with T2 and put on these meds. I have never worked in a loud industry or been into loud music. I am convinced the two are connected but my GP is not so sure and informs me the is no treatment available for tinternus.

    Has anyone experienced a relationship between tinternus and diabetes or prescription meds.

    Cheers. Billy.
     
  2. Guzzler

    Guzzler Type 2 · Well-Known Member

    Messages:
    2,079
    Likes Received:
    1,812
    Trophy Points:
    158
    Aspirin aggravates my tinitus. As far as I am aware, there is no real cure or treatment for it.
     
    • Agree Agree x 1
  3. hankjam

    hankjam Type 2 · Well-Known Member

    Messages:
    2,362
    Likes Received:
    11,708
    Trophy Points:
    198
    I'm a T2 on no meds with a head that could be church bells inside... and nothing I've come across has helped.
    Wish you luck
     
  4. mahola

    mahola Type 1 · Well-Known Member

    Messages:
    112
    Likes Received:
    114
    Trophy Points:
    198
    I've suffered with tinnitus for many years. I have to sleep with the TV on in my room else I get no sleep at all. I've had it for a lot longer than I've been diabetic so for me there is no relationship between the two, although I'm type 1 not 2. And your doctor is right, there is no cure.
     
  5. woodywhippet61

    woodywhippet61 Type 2 · Well-Known Member

    Messages:
    386
    Likes Received:
    266
    Trophy Points:
    83
    I seem to have developed tinnitus at the same time as my bg levels went out of control. I'm not on meds and sadly now my bg levels are under control I still have tinnitus.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook